# SDR USAA2013110700016

- Difficulty date: November 3, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 62,781 hours, 23,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143N832712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, LEVEL 2 INTERGRANULAR CORROSION ON L4 DOOR LOWER CUT OUT AREA FWD SILL FITTING AT BS 1670, LBL 62.  REPLACED FWD SILL FITTING AT BS 1670, LBL 62 IAW B757 SRM 51-10-02, 53-00-51-1A & 51-40-02.
